American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] I. Stasyuk and E. D. Tymchatyn. On continuous linear operators extending metrics. Proc. Amer. Math. Soc. 141 (2013) 2913-2921.
Abstract, references, and article information
View Article: PDF

[2] Lex G. Oversteegen and Kirsten I. S. Valkenburg. Characterizing isotopic continua in the sphere. Proc. Amer. Math. Soc. 139 (2011) 1495-1510. MR 2748444.
Abstract, references, and article information
View Article: PDF

[3] A. Koyama, I. Stasyuk, E. D. Tymchatyn and A. Zagorodnyuk. Continuous linear extension of functions. Proc. Amer. Math. Soc. 138 (2010) 4149-4155. MR 2679637.
Abstract, references, and article information
View Article: PDF

[4] M. Cencelj, J. Dydak, A. Mitra and A. Vavpetic. Bockstein theorem for nilpotent groups. Proc. Amer. Math. Soc. 138 (2010) 1501-1510. MR 2578545.
Abstract, references, and article information
View Article: PDF

[5] Andrzej Nagórko. Carrier and nerve theorems in the extension theory. Proc. Amer. Math. Soc. 135 (2007) 551-558. MR 2255302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Phillip Zenor. Continuously extending partial functions. Proc. Amer. Math. Soc. 135 (2007) 305-312. MR 2280198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] E. D. Tymchatyn and M. Zarichnyi. On simultaneous linear extensions of partial (pseudo)metrics. Proc. Amer. Math. Soc. 132 (2004) 2799-2807. MR 2054807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Sergei M. Ageev and Dusan Repovs. On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002) 1539-1550. MR 1879981.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. Bell. Universal uniform Eberlein compact spaces. Proc. Amer. Math. Soc. 128 (2000) 2191-2197. MR 1676311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Hans-Peter A. Künzi and Leonid B. Shapiro. On simultaneous extension of continuous partial functions. Proc. Amer. Math. Soc. 125 (1997) 1853-1859. MR 1415348.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] V. I. Bogachev, J. F. Mena-Jurado and J. C. Navarro Pascual. Extreme points in spaces of continuous functions . Proc. Amer. Math. Soc. 123 (1995) 1061-1067. MR 1204371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Stephen Watson. Fixed points arising only in the growth of first countable spaces . Proc. Amer. Math. Soc. 122 (1994) 613-617. MR 1284460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Nguyen To Nhu and Katsuro Sakai. The compact neighborhood extension property and local equi-connectedness . Proc. Amer. Math. Soc. 121 (1994) 259-265. MR 1232141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Koichi Hiraide. Nonexistence of positively expansive maps on compact connected manifolds with boundary . Proc. Amer. Math. Soc. 110 (1990) 565-568. MR 1019272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Robert L. Blair. Correction to: ``Extensions of continuous functions from dense subspaces'' [Proc.\ Amer.\ Math.\ Soc. {\bf 54} (1976), 355--359; MR0390999 (52 \#11821)] . Proc. Amer. Math. Soc. 106 (1989) 857-858. MR 969516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] E. E. Grace and Eldon J. Vought. Refinable maps and $\theta\sb n$-continua . Proc. Amer. Math. Soc. 106 (1989) 231-239. MR 964455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Biagio Ricceri. Smooth extensions of Lipschitzian real functions . Proc. Amer. Math. Soc. 104 (1988) 641-642. MR 931749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] W. W. Comfort. Small spaces which ``generate'' large spaces . Proc. Amer. Math. Soc. 104 (1988) 973-980. MR 964881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jos van der Bijl and Jan van Mill. Linear spaces, absolute retracts, and the compact extension property . Proc. Amer. Math. Soc. 104 (1988) 942-952. MR 964878.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J. Myjak and W. Zygadlewicz. Extension of random contractions . Proc. Amer. Math. Soc. 103 (1988) 951-955. MR 947689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Vo Thanh Liem. Some homotopy properties of the homeomorphism groups of ${\bf R}\sp \infty$ $(Q\sp \infty)$-manifolds . Proc. Amer. Math. Soc. 100 (1987) 169-174. MR 883423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Michael Starbird. Maps in ${\bf R}\sp n$ with finite-to-one extensions . Proc. Amer. Math. Soc. 98 (1986) 317-323. MR 854040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Jan van Mill. Another counterexample in ANR theory . Proc. Amer. Math. Soc. 97 (1986) 136-138. MR 831402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Salvador Hernández. Extension of continuous functions into uniform spaces . Proc. Amer. Math. Soc. 97 (1986) 355-360. MR 835898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. D. Wine. A further result on extending expansive homeomorphisms . Proc. Amer. Math. Soc. 95 (1985) 131-134. MR 796461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Robert L. Blair and Mary Anne Swardson. Insertion, approximation, and extension of real-valued functions . Proc. Amer. Math. Soc. 93 (1985) 169-175. MR 766550.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] R. J. Gazik, B. H. Park and G. D. Richardson. A Wallman-type compactification for convergence spaces . Proc. Amer. Math. Soc. 92 (1984) 301-304. MR 754726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Gabriele H. Greco. Uniform order-convergence for complete lattices . Proc. Amer. Math. Soc. 90 (1984) 657-658. MR 733422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Miriam Cohen and Matatyahu Rubin. Lattices of continuous monotonic functions . Proc. Amer. Math. Soc. 86 (1982) 685-691. MR 674106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2